Jul 28, 2005
i had a hiv test 93 days after a mutual masturbation incident with a girl where i think i got some of her vaginal fluid into my urethra! The test was negative! However i have a skin condition called psoriasis however i was recieving UVB light treatment at the time to clear this skin condition and im not sure if this light treatment would surpress my immune system and therefore it would allow me longer to produce antibodies to the hiv virus if i was infected! Therefore is my hiv test after 93 days accurate? Also will i need to repeat the test because i had this light treatment get back to me please. I was tested in an England Clinic and i think they use generation 3 hiv tests for antibodies
Response from Dr. Frascino
This forum is dedicated to fatigue and anemia problems. Questions pertaining to HIV transmission, prevention and testing or safer sex should be sent to the expert forum dealing with those issues. Consequently, I'll only respond very briefly to your question and refer you to the other forums for additional information, OK?
UVB light treatments will not affect HIV test results.
Tired Without Meds or just 45
Sculptra or Fat Transplant
- Odds Of Getting Hiv Through Unprotected Vaginal Intercourse
- Percentage Chances Of Contracting HIV
- When Can A Condom Leak From The Base?
- Why Small Number Of Hiv Infected Don't Produce Antibodies?
- Window Testing Period For Unprotected Receptive Oral Sex
- Can You Contract HIV From A Used Insulin Needle?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.